Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the format Name#Password
Comment
[i]Italic Text[/i]
[b]Bold Text[/b]
[spoiler]Spoiler Text[/spoiler]
>Highlight/Quote Text
[pre]Preformatted & Monospace Text[/pre]
[super]Superset Text[/super]
[sub]Subset Text[/sub]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Tinnitus

Reply
- Mon, 30 Jul 2018 07:50:27 EST xba7rmhX No.55492
File: 1532951427826.jpg -(383356B / 374.37KB, 1920x1080) Thumbnail displayed, click image for full size. Tinnitus
Anyone know how to get rid of this shit? My right ear has been ringing off and on for weeks now and it seems to be getting worse. It happens more often in the morning and gets louder whenever I yawn. My quality of life was already horrible but this is a reminder that things can always get worse.
>>
Fucking Wecklehall - Wed, 01 Aug 2018 06:37:27 EST cdsln8M4 No.55495 Reply
>>55492
Look into mirtazapine, zofran, search opinions for your issues. Pretty interesting drug.

Take at night, sleep in 10 minutes or less. Makes the next day usually actually nice.

It has some interesting qualities. Sleep for 7 or 8 hours, wake up, go to sleep like clockwork when it is working really well and you have a somewhat sleep schedule. Anxieties that move into other worry issues (hating life at times maybe,) may kinda melt away back to normalcy.

Dreams may be very vivid, but nice. At first sleep will be likely 12 even 14 hours unless you have a mode to get woken up and 'just get up.' You will be wide awake in 10 minutes and hopefully not still feel bad. It may take a week for it to get adjusted to it. Yea, now that I think about it, haven't had that kinda drumming sound in my eardrums for years. Always the left side if I remember correctly. Surely nearly everybody has had that feeling at times.

Eh, I would try it as soon as you can. If you have the means. Good Luck.
>>
Stalin Wood - Tue, 21 Aug 2018 20:26:31 EST BZylKmIF No.55517 Reply
>>55495
yup, it's true. can approve.

but if you're trying these sorts of medications (like mirtazapine for my case) you should really try to stop smoking or whatever you're doing that is probably causing this... or at least reduce it.

Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.